Skip to Content

Metamucil - Is it common to have jelly like stool after using this product?

Question is Closed
Report Favorite

Answers (1)

2 Oct 2009

I suppose you could describe it as that. You can also get diarrhea.

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

I need to increase my fluid and fibre intake and have started on metamucil to help however I am?

... getting nauseas. I do have bleeding and am booked in to see a specialist for a prolapsed bowel. Should I stop taking metamucil?

1 answer 15 Nov 2009

Is it normal to have rubber like jelly in the stool when taking Metamucil?

When I have a bowel movement my stool is made up of a substance that resembles tough rubberized jelly. It is sometimes difficult to pass this. It ...

1 answer 23 Jun 2010

After a period of about 2 months of regular use, is it possible that Metamucil can cause stool to?

... turn green There are no other symptoms.

2 answers 16 Feb 2012

Can one take metamucil if having aspiration problems?

A relative will choke and cough for a long while when taking pure liquid or solids (needs Puree). Is there a metamucil that does not form into gel ...

1 answer 21 Apr 2013

Xenical - Question about Metamucil?

Hi all i have started taking Xenical a fortnight ago and have lost 3 quarters of a stone and someone mentioned taking Metamucil to help with the side ...

0 answers 31 Jul 2015